# SDR SWAA062002

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 47,489 hours, 42,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 69353361
- Condition: Worn
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE AND VIBRATION SENSED AT MID CABIN DURING FLAP RETRACTION AND EXTENSION, BETWEEN FLAP POSITION 1 AND FLAP POSITION 10.  REMOVED AND REPLACED LT INBOARD FORE FLAP INBOARD ROLLER BEARINGS PER MM.
